# SDR C7WA200200034

- Difficulty date: October 22, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- Engine: Pwa JT8D15
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 548003
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

AFTER TAEKOFF, NR 1 ENGINE OIL TEMPERATURE WENT INTO YELLOW ARC (APPROX 126) AND STAYED THERE.  HIGH OIL TEMP ABNORMAL CHECKLIST ACCOMPLISHED.  AFTER 15 MINUTES OF OIL TEMPERATURE IN YELLOW BAND PRECAUTIONARY ENGINE SHUTDOWN ACCOMPLISHED AS PER CHECKLIST.  HIGHEST OIL TEMPERATURE OBSERVED 150.  TEMPERATURE SLOWLY WENT TO NORMAL AFTER SHUTDOWN.  REMOVED AND REPLACED NR 1 FUEL OIL HEAT EXCHANGER IAW MM 79-20-01.  OPS AND LEAK CHECKS GOOD.  OIL TEMP NORMAL ON ENGINE RUN IAW MM 79-34-0.  (M)
